4 doctors weighed in:

I'm taking dexamethasone and now am experiencing trouble breathing and severe pain and weakness in both legs and arms is it related to the drug?

4 doctors weighed in
Dr. George Valdez
Family Medicine
2 doctors agree

In brief: Probably

Steroids are a double edged sword, meaning they can fix some problems, and cause others.
Sometimes they imrove breathing, but they can also cause different breathing problems, sometimes alleviate pain, sometimes cause it. Some of the side effects can be dangerous, so i suggest you speak with your doctor about it.

In brief: Probably

Steroids are a double edged sword, meaning they can fix some problems, and cause others.
Sometimes they imrove breathing, but they can also cause different breathing problems, sometimes alleviate pain, sometimes cause it. Some of the side effects can be dangerous, so i suggest you speak with your doctor about it.
Dr. George Valdez
Dr. George Valdez
Thank

In brief: Side effects

Your drug is a steroid, and side effects are not unusual.
Problems with muscle weakness usually occurs with chronic steroid usage and is dosage dependent. Fluid and chemical changes may be a problem. Contact your physician regarding your problems, as there are possible lung complications and these need to be evaluated.

In brief: Side effects

Your drug is a steroid, and side effects are not unusual.
Problems with muscle weakness usually occurs with chronic steroid usage and is dosage dependent. Fluid and chemical changes may be a problem. Contact your physician regarding your problems, as there are possible lung complications and these need to be evaluated.
Dr. Bennett Machanic
Dr. Bennett Machanic
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Internal Medicine
38 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors